Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Stomach gets upset in morning. Its not clear at once. Suggest some medicine to clear stomach?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2295 Questions
Every day at the morning my stomach gets upset. Its not clear in one time. agian again and again i need to try for that. Could you please suggest me some medicine to clear my stomach on daily basis?
Posted Sun, 21 Jul 2013 in Digestion and Bowels
Answered by Dr. Prasad 4 hours later

The symptoms you report does not suggest a serious problem yet. However I would be concerned if you are passing loose stools or have abdominal pain or pass blood with the stool.

More often than not, the symptoms get controlled with changes in diet and life style. Some measures that I suggest my patients are:
1. Drink plenty of fluids - at least 8 glass of water a day
2. Take good fibers in your diet - vegetables, whole grains, oat meals, etc are XXXXXXX in diet.
3. Taking stool softners can help. Banana is considered as natural stool softeners by most patients. You may take one at night.
4. Products like syp. lactulose can be taken briefly to clear gut. You can try it under guidance of your local doctor.

I hope these measures help you. Let me know if you need clarifications.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor